I've posted on here before about this, some time ago, but I think I'm slowly beginning to lose my tether.
Right, starting at the beginning, just over a year ago, I ate something dodgy (sausage sandwich from work; to be precise!), from the next day, for a week, I had extreme diarrhoea. I couldn't eat anything substantial, & whenever I did eat anything, about an hour after, I was rushing for the loo. Just as I was getting over this, I contracted a nasty stomach bug that was going round college. For the next two weeks, I had diarrhoea every day. Got myself to a doctor, he said IBS & gave me 'Spasmonal'.
I got on with life for a bit (still having bad days), then a few weeks after starting university, the diarrhoea was back (I wasn't stressed or home sick!) Went and saw the nurse, she took some blood. I don't have any allergies/intolerances to milk/lactose etc.
After the results of these bloods, I started on Colofac.
I think I was just about dealing with the IBS, had got myself into a routine. Then I started placement (I'm studying nursing), and sometimes it got so crazy, I just ate when I could, not always having taken the tablet 20 minutes before eating.
Then at Christmas, I had an ear infection. The antiobiotics made bowel things worse.
Saw the nurse and doctor again in January. Had some more blood tests, only thing that showed up was that I was borderline anaemic.
I could ramble on for such much longer, I really could, honestly.
I think I'm just fed up with the urge of going/actually going to the toilet/diarrhoea seeming to ruin my life, I pretty much plan everything around it, which is a pain when I have to travel to and from my placements, get out and do food shopping & other things.
This past week has been quite bad, extreme diarrhoea on three out of the past five days.
I'm not really sure what I'm hoping to gain by posting here, maybe just getting it off my chest.
But if anyone has anything to say, advice to offer, thoughts on anything to do, I would be very appreciative. :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?